# SDR SWAA2022022319451

- Difficulty date: September 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 42,218 hours, 24,820 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 116A311U9
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING FORMER UNDER L/H ACCESS PANEL 191AL; BS 500D; WL 191 CRACKED AT FASTENER HOLE (MARKED) / REMOVED & REPLACED NEW FAIRING FORMER P/N 116A3118U9 IAW DRW 116A3010 & SRM 51-40-02-0G-0 88924U 10OCT18
